How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28266
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Week-did not realize i had run out of 20 mg cymbaltax3 per

Customer Question

for 1 week-did not realize i had run out of 20 mg cymbaltax3 per day,had diarrhea 6 days ago one day, left side discomfort probably my occasional diverticulosis coming on. chills,sweats mostly sweats for 1 week and extreme fatigue and crying.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

Sorry to hear about your symptoms.

Cymbalta withdrawal can be severe if stopped abruptly.

These symptoms are likely cymbalta withdrawal related.

Yes acute diverticulitis also possible.

Usually constipation is more common with left sided stomach pain.

You will need to resume your cymbalta soon to prevent these symptoms.

Please drink plenty of fluids, Gatorade to replete lost electrolytes.

Please follow a bland soft diet for now.

Please see your doctor soon or go to the urgent care for cymbalta refill.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/

Expert:  DrRussMD replied 1 year ago.

Hello

I disagree

This can be diverticulitis.

And that can be life threatening.

Go get examined now.

I would be medically sub standard and unethical if I told you anything else.

This can not be soley attributed to cymbalta withdrawal given you history, unless you are examined.

You might need antibiotics.

I am a double board certified US doctor.

Find me by request anytime.

I will give you accurate and safe answers.

Please click a positive rating on my post if you appreciate my expertise.

This is NOT self diagnosis or home treatment.

Expert:  Dr Basu replied 1 year ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

Sorry to hear about your symptoms.

You have fatigue, crying all the time --these symptoms are experienced when cymbalta is stopped as it is an antidepressant.

The diarrhea is due to the effect of serotonin withdrawal -common with cymbalta withdrawal.

You will need to resume your cymbalta soon to prevent these symptoms.

Please drink plenty of fluids, Gatorade to replete lost electrolytes.

Please follow a bland soft diet for now.

Please see your doctor soon or go to the urgent care for cymbalta refill.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/